# SDR 0002469938

- Difficulty date: July 6, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 71,870 hours, 88,529 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK .5 INCH LONG OMITTING FROM FASTENER HOLE.  REPAIRED PER EA 99-172550 L/P 1462156.
